# SDR Z5FA102109N685CS1

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N685CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800142
- Aircraft time: 2,182 hours, 1,389 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: S2899L50
- Condition: Defective
- Location: Mlg
- Part time: 2,183 hours, 1,390 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKING OFF OUT OF KSTP, THE LANDING GEAR DID NOT RETRACT WITH THE HANDLE IN THE GEAR UP POSITION. THE CREW DISCOVERED THE LANDING CONTROL CIRCUIT BREAKER WAS EXTENDED, THEY RESET THE CIRCUIT BREAKER AND THE GEAR RETRACTED. THEY CONTINUED TO THEIR DESTINATION (KIAD) AND LANDED WITHOUT INCIDENT. LOCAL MAINTENANCE COULD NOT DUPLICATE THE SQUAWK. THEY PERFORMED SEVERAL GEAR SWINGS. THE AIRCRAFT WAS FERRIED TO KSWF WITH THE LANDING GEAR EXTENDED FOR FURTHER TROUBLE SHOOTING. THE AIRCRAFT IS STILL CURRENTLY IN MAINTENANCE.  MX TROUBLESHOT SYS AND FOUND A DEFECTIVE LANDING GEAR CONTROL CIRCUIT BREAKER.  CIRCUIT BREAKER WAS REPLACED AND SYS OPS CHECKS WERE GOOD.  ACFT WAS RETURNED TO SERVICE.
